YNAO OpenIR  > 其他
General form of superuniversality for fractal dimensions in one-dimensional maps
Cao KF(曹克非)1,2,3; Zhou, Z1; Gao, W1; Peng SL(彭守礼)1,2,3; Peng, SL (reprint author), Yunnan Univ, Sch Sci, Dept Phys, Ctr Nonlinear Complex Syst, Kunming 650091, Yunnan, Peoples R China.
发表期刊INTERNATIONAL JOURNAL OF MODERN PHYSICS B
2001-12-30
卷号15期号:32页码:4183-4197
DOI10.1142/S0217979201007956
产权排序第3完成单位
收录类别SCI
摘要In one-dimensional continuous maps, there is an internal relationship between equivalent scaling factors alpha(e) and fractal dimensions d of Feigenbaum-type attractors on all critical (accumulation) points of transitions to chaos. In general, for m-modal maps with m turning points C-1, C-2,..., C-m, by defining a as the geometric average of all scaling factors alpha(Ci) (i = 1, 2,..., m), \alpha(e)\ = \alpha(C1) alpha(C2)...alpha(Cm)\(1/m), the superuniversal relationship d(W) log(\w\) \alpha(e) (W)\ = beta((e)) holds, where \W\ is the basic period of the m-tuply superstable sequences W, and beta((e)) is not only independent of the concrete sequences W, but also independent of the concrete maps. This is a general superuniversality for arbitrary multimodal maps, which is verified numerically for the cases of m less than or equal to 3 and can also be extended to Lorenz maps with a discontinuous point.
语种英语
学科领域Physics
文章类型Article
ISSN0217-9792
URL查看原文
WOS记录号WOS:000173612600004
WOS研究方向Physics
WOS类目Physics, Applied ; Physics, Condensed Matter ; Physics, Mathematical
关键词[WOS]GLOBAL METRIC REGULARITY ; DUAL STAR PRODUCTS ; SYMBOLIC DYNAMICS ; BIMODAL MAPS ; TOPOLOGICAL-ENTROPY ; STRANGE SETS ; DEVILS STAIRCASE ; CHAOS ; UNIVERSALITY ; TRANSFORMATIONS
引用统计
被引频次:3[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ynao.ac.cn/handle/114a53/4119
专题其他
通讯作者Peng, SL (reprint author), Yunnan Univ, Sch Sci, Dept Phys, Ctr Nonlinear Complex Syst, Kunming 650091, Yunnan, Peoples R China.
作者单位1.Center for Nonlinear Complex Systems, Department of Physics, School of Science, Yunnan University, Kunming, Yunnan 650091, China
2.CCAST (World Laboratory), P. O. Box 8730, Beijing 100080, China
3.Yunnan Observatory, Chinese Academy of Sciences, Kunming, Yunnan 650011, China
第一作者单位中国科学院云南天文台
推荐引用方式
GB/T 7714
Cao KF,Zhou, Z,Gao, W,et al. General form of superuniversality for fractal dimensions in one-dimensional maps[J]. INTERNATIONAL JOURNAL OF MODERN PHYSICS B,2001,15(32):4183-4197.
APA Cao KF,Zhou, Z,Gao, W,Peng SL,&Peng, SL .(2001).General form of superuniversality for fractal dimensions in one-dimensional maps.INTERNATIONAL JOURNAL OF MODERN PHYSICS B,15(32),4183-4197.
MLA Cao KF,et al."General form of superuniversality for fractal dimensions in one-dimensional maps".INTERNATIONAL JOURNAL OF MODERN PHYSICS B 15.32(2001):4183-4197.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
GENERAL FORM OF SUPE(324KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Cao KF(曹克非)]的文章
[Zhou, Z]的文章
[Gao, W]的文章
百度学术
百度学术中相似的文章
[Cao KF(曹克非)]的文章
[Zhou, Z]的文章
[Gao, W]的文章
必应学术
必应学术中相似的文章
[Cao KF(曹克非)]的文章
[Zhou, Z]的文章
[Gao, W]的文章
相关权益政策
暂无数据
收藏/分享
文件名: GENERAL FORM OF SUPERUNIVERSALITY FOR FRACTAL DIMENSIONS IN ONE-DIMENSIONAL MAPS.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。